Recursive solution of linear-quadratic Nash games for weakly interconnected systems

B. Petrovic, Zoran Gajic

Research output: Contribution to journalArticlepeer-review

34 Scopus citations

Abstract

A recursive method is developed for the solution of coupled algebraic Riccati equations and corresponding linear Nash strategies of weakly interconnected systems. It is shown that the given algorithm converges to the exact solution with the rate of convergence of O(ε2), where ε is a small coupling parameter. In addition, only low-order systems are involved in algebrdic computations; the amount of computations required does not grow per iteration and no analyticity assumption is imposed on the system coefficients.

Original languageEnglish (US)
Pages (from-to)463-477
Number of pages15
JournalJournal of Optimization Theory and Applications
Volume56
Issue number3
DOIs
StatePublished - Jan 1 1988

All Science Journal Classification (ASJC) codes

  • Control and Optimization
  • Management Science and Operations Research
  • Applied Mathematics

Keywords

  • Nash differential games
  • coupled Riccati equations
  • recursive algorithm
  • weak coupling

Fingerprint Dive into the research topics of 'Recursive solution of linear-quadratic Nash games for weakly interconnected systems'. Together they form a unique fingerprint.

Cite this